On the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight spaces

Josef Voldřich

Časopis pro pěstování matematiky (1985)

  • Volume: 110, Issue: 3, page 250-269
  • ISSN: 0528-2195

How to cite

top

Voldřich, Josef. "On the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight spaces." Časopis pro pěstování matematiky 110.3 (1985): 250-269. <http://eudml.org/doc/21598>.

@article{Voldřich1985,
author = {Voldřich, Josef},
journal = {Časopis pro pěstování matematiky},
keywords = {weak solution; Dirichlet problem; Sobolev power weight spaces; pseudomonotone operators; existence},
language = {eng},
number = {3},
pages = {250-269},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight spaces},
url = {http://eudml.org/doc/21598},
volume = {110},
year = {1985},
}

TY - JOUR
AU - Voldřich, Josef
TI - On the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight spaces
JO - Časopis pro pěstování matematiky
PY - 1985
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 110
IS - 3
SP - 250
EP - 269
LA - eng
KW - weak solution; Dirichlet problem; Sobolev power weight spaces; pseudomonotone operators; existence
UR - http://eudml.org/doc/21598
ER -

References

top
  1. A. Kufner, Lösungen des Dirichletschen Problems für elliptische Difterentialgleichungen in Räumen mit Belegungsfunktionen, Czech. Math. J. 15 (90) (1965), 621-633. (1965) Zbl0148.35603MR0193373
  2. A. Kufner, Weighted Sobolev Spaces, Teubner-Texte zur Mathematik, Bd. 31, Teubner, Leipzig 1980. (1980) Zbl0455.46034MR0664599
  3. A. Kufner O. John S. Fučík, Function spacеs, Аcadеmia, Praguе 1977. (1977) 
  4. A. Kufner B. Opic, Solution of thе Dirichlеt problеm in thе Sobolеv spacе with a gеnеral-typе wеight, (Russian). Trudy sеm. S. L. Sobolеva 2, Novosibirsk 1976, 35 - 48. (1976) 
  5. A. Kufner B. Opic, Thе Dirichlеt problеm and wеightеd spacеs I, Čas. pěst. mat. 108 (1983), 381-408. (1983) MR0727537
  6. J. Leray J. L. Lions, Quеlquеs résultats dе Višik sur lеs problèmеs еlliptiquеs non linеairеs par lеs méthodеs dе Minty-Browdеr, Bull. Soc. Math. Francе 93 (1965), 97-107. (1965) MR0194733
  7. J. L. Lions, Quеlquеs méthodеs dе résolution dеs problèmеs aux limitеs nonlinéairеs, Dunod, Gauthiеr-Villars, Paris 1969. (1969) 
  8. H. Morel, Introduction dе poids dans l'étudе dе problèmеs aux limitеs, Аnn. Inst. Fouriеr 12 (1962), 299-414. (1962) MR0164260
  9. J. Nečas, Sur unе méthodе pouг résoudrе lеs équations aux dérivéеs partiеllеs du typе еlliptiquе, voisinе dеla variationеllе, Аnn. Scuola Norm. Sup. Pisa 16 (1962), 305-326. (1962) MR0163054
  10. J. Nečas, Lеs méthodеs diгеcts еn théoriе dеs équations еlliptiquеs, Аcadеmia, Praguе 1967. (1967) 
  11. M. M. Vajnberg, Variational mеthods for thе study of nonlinеar opеrators, (Russian). Мoscow 1956. English translation: Нoldеn-Day, San Francisco, Calif. 1964. (1956) 
  12. M. I. Višik, On thе first boundary valuе problеm for еlliptic еquations in a nеw functional foгmulation, (Russian). Dokl. Аkad. Nauk SSSR 107 (1956), 781 - 784. (1956) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.